# SDR 20030824

- Difficulty date: March 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 20,720 hours, 26,436 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, BULKHEAD AT FRAME STATION 492.75 FOUND TO BE CRACKED WHERE IT ATTACHES TO TOP OF CARGO DOOR FRAME.  REPAIRED IAW EO.  AIRCRAFT RETURNED TO SERVICE.
